| Model Number |
72404132 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurrent urinary incontinence.A surgical procedure was performed, during which a hole in the cuff was found.As a result, the cuff was removed and replaced.The hole was discovered when the physician took a string and fill the cuff.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404132.Serial number: n/a.Batch/lot number: 1000223299.Model/catalog description: belt cuff fgs 5.0 cm iz.Unique identifier (udi) #: (b)(4).